Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jp008

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jp008

  • Rank
    New Member

Recent Profile Visitors

784 profile views
  1. Hello, friendly people. I am still suffering from this problem, is anyone out there also suffering from this? Has anyone found a solution ? please I am getting very desperate and I am losing hope.
  2. Rarejr, do you apply moisturizer after washing with the H&S shampoo?
  3. Okay, so you don't apply any moisturizer after you wash your face?
  4. Thank you for your reply, hopeless87. I will order the Cereve Pm Lotion and give that a try. How do you apply the castor oil? Hello, FIAF, I have tried many dandruff shampoo's and they have not helped my condition at all, but thank you for your suggestions.
  5. Hello, I really need help with my condition. I have posted here before but over the years I have not been able to find a solution to my problems. Here is what I am suffering from: 1. Extreme OILY DEHYDRATED face.After I wash my face (with water only) and put on moisturizer, my skin feels very very tight. About 30 minutes later my skin is extremely oily, but still very tight and dehydrated. I looks awful, very leathery. All this time I thought I had dry skin, but according to many articles onli
  6. Hello, Thanks to everyone that replied. I dint have a mayor acne problem to begin with when I went on accutane, I had a few pimples but the dermatologist told me to go on it and like a moron I trusted her. When I say my skin is worse now is because its so dry, really really dry, no matter what i put on it, the skin will no absorb it. There is the waxy residue on my scalp and face that prevents anything from being absorb, this includes moisturizer. I think this stuff is what is making my eyebrows
  7. Hello, I am a 25 year old male, and I have had a skin problem for about 8 years now. About 8 years ago a dermatologist put me on accutane, after a 7 months of being on that poison, my skin did not get better, it got way way worse and till this day it is still not what it was before the accutane. The hair on my scalp is thinning and falling off, and my eyebrows are thinning and falling off. My face and scalp are covered in this yellow/white residue waxy looking stuff that i cant get off no matter
×